# SDR CA110218003

- Difficulty date: February 18, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TESTING ELT FOR COMPLIANCE WITH CAR 571 APPENDIX G, IT WAS FOUND THAT THE G SWITCH WAS INOPERATIVE.  ELT REMOVED FROM SERVICE.
